Будь ласка, використовуйте цей ідентифікатор, щоб цитувати або посилатися на цей матеріал: https://dspace.kmf.uz.ua/jspui/handle/123456789/1582
Повний запис метаданих
Поле DCЗначенняМова
dc.contributor.authorVasyl Petechuken
dc.contributor.authorJulia Petechuken
dc.contributor.authorПетечук Васильuk
dc.contributor.authorПетечук Юліяuk
dc.contributor.authorPetecsuk Lászlóhu
dc.contributor.authorPetecsuk Júliahu
dc.date.accessioned2022-01-26T07:30:43Z-
dc.date.available2022-01-26T07:30:43Z-
dc.date.issued2017-01-26-
dc.identifier.citationVasyl Petechuk, Julia Petechuk: Isomorphisms of matrix groups over commutative rings. In Acta scientiarum mathematicarum: acta Universitatis Szegediensis. 2017. Volume 83., Numbers 1-2. pp. 113-123.en
dc.identifier.issn0001-6969 (Print)-
dc.identifier.issn2064-8316 (Online)-
dc.identifier.otherDOI: 10.14232/actasm-016-004-x-
dc.identifier.urihttp://dspace.kmf.uz.ua:8080/jspui/handle/123456789/1582-
dc.descriptionhttp://pub.acta.hu/acta/showCustomerVolume.action?id=48928&dataObjectType=volume&noDataSet=true&style=en
dc.description.abstractAbstract. We give a description of the isomorphism classes of matrix groups over commutative rings with 1 and that have dimension more than 3 and containing the group of elementary transvections. We characterize those homomorphisms of matrix groupe, which satisfy the so-called (*) condition. Such homomorphisms can be constructed with the help of the standard homomorphism. We apply the characterization obtained to the description of the above class of matrix groups.en
dc.language.isoenen
dc.publisherBolyai Institute, University of Szegeden
dc.relation.ispartofseriesActa Universitatis Szegediensis;Volume 83., Numbers 1-2.-
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 United States*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/us/*
dc.subjectlinear group over ringen
dc.subjecthomomorphism of matrix groupen
dc.subjectelementary subgroup over ringen
dc.titleIsomorphisms of matrix groups over commutative ringsen
dc.typedc.type.articleen
Розташовується у зібраннях:Petecsuk Júlia

Файли цього матеріалу:
Файл Опис РозмірФормат 
Petecsuk_L_Petecsuk_J_Isomorphisms_of_matrix_groups_over_commutative_rings_2017.pdfVasyl Petechuk, Julia Petechuk: Isomorphisms of matrix groups over commutative rings. In Acta scientiarum mathematicarum: acta Universitatis Szegediensis. 2017. Volume 83., Numbers 1-2. pp. 113-123.315.4 kBAdobe PDFПереглянути/Відкрити


Ліцензія на матеріал: Ліцензія Creative Commons Creative Commons